# SDR CKSA97431

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND CORROSION ON INTERIOR SKIN AT LAP SPLICE ABOVE S20LT FROM BS 1183 TO BS 1148.  REPAIRED LAP SPLICE INTERIOR SKIN ABOVE S20LT BS1183-BS1148 IAW B727 SRM 53-30-03 FIG 13.  CORROSION TASK CARD NUMBER C53-113-01 PART 2 OF 2.  NON-ROUTINE TASK CARD NUMBER 110962.
